# SDR IPXA1569118

- Difficulty date: September 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 19,106 hours, 12,556 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N52192
- Condition: Corroded
- Location: Bs 1539 Rbl 45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO SEAT TRACK INBD FLANGE HAS CORROSION AT BS 1539 RBL 45.   R & R SEAT TRACK SECTION FROM STA 1510 TO 1539 IAW SRM 53-00-52-2R 5.
